<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 38, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 623—814
Prime radicals of formal power series rings
Chan Huh, Hong Kee Kim, Dong Su Lee, and Yang Lee
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 623—633
Topological characterizations of certain limit points for Mobius groups
Sungbok Hong and Han-Doo Kim
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 635—641
Positive coexistence of steady states for competitive interacting system with self-diffusion pressures
Kimun Ryu and Inkyung Ahn
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 643—655
A note on Clarkson's inequalities
Chong-Man Cho
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 657—662
M-ideals and property SU
Chong-Man Cho and Woo Suk Roh
MSC numbers : 46B20, 46B28
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 663—667
Fixed point theory for maps having convexly totally bounded ranges
Ravi P. Agarwal and Donal O'Regan
MSC numbers : 47H10
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 669—677
Remarks on the stability of additive functional equation
Kil-Woung Jun and Hark-Mahn Kim
MSC numbers : 39B52, 39B72
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 679—687
Projective systems whose supports consist of the union of three linear subspaces
Takao Kato and Miyako Yamada
MSC numbers : 94B05, 51E20, 05B25
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 689—699
Generalizations of the strengthened Hardy inequality
Young-Ho Kim
MSC numbers : 26D15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 701—708
Derivations on prime rings and Banach algebras
Kil-Woung Jun and Hark-Mahn Kim
MSC numbers : 47B47, 46H99
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 709—718
Localization of the cohomology of the homotopy orbit space of $p$-compact groups
Hyang-Sook Lee
MSC numbers : 55R35, 55P35, 55N91
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 719—725
Determinantal maps and annihilator of M-cosequences
M. Yassi
MSC numbers : 13B10, 13C05
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 727—733
Volume product for pedal bodies
Y. D. Chai, Yong-Il Kim, and Doohann Lee
MSC numbers : 52A21
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 735—740
On action spectrum bundle
Yong Seung Cho and Jin Yue Yoon
MSC numbers : Primary 37K65; Secondary 53D05
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 741—751
Characterization of the helicoid as ruled surfaces with pointwise 1-type Gauss map
Miekyung Choi and Young Ho Kim
MSC numbers : 53B25, 53C40
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 753—761
On convergence of series of independent random variables
Soo Hak Sung and Andrei I. Volodin
MSC numbers : 60F05, 60F15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 763—772
Harmonic Bergman spaces of the half-space and their some operators
Si Ho Kang and Ja Young Kim
MSC numbers : Primary 47B35, 47B38; Secondary 32A36
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 773—786
A generalization of the nilpotent space and its application
Sang-Eon Han
MSC numbers : Primary 55R05; Secondary 55R70
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 787—795
A new upper bound for single error-correcting codes
Jun Kyo Kim
MSC numbers : 94B65, 05B40
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 797—801
Projective Schur algebras as class algebras
Eunmi Choi and Heisook Lee
MSC numbers : 16H05, 16P99
Bull. Korean Math. Soc. 2001 Vol. 38, No. 4, 803—814

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd